Bulletin of JSME
Online ISSN : 1881-1426
Print ISSN : 0021-3764
A Generalized Solution of Quasi-Steady Laminar Flat Plate Boundary Layer in a Shock Tube
Teruaki AKAMATSUHaruo URUSHIDANI
Author information
JOURNAL FREE ACCESS

1969 Volume 12 Issue 52 Pages 793-801

Details
Abstract
The generalized solutions are obtained which connect the quasi-steady laminar boundary layer over the shock tube wall with the boundary layers of Blasius', Rayleigh's and Sakiadis'. And the skin friction coefficients and the wall heat transfer rates are expressed by the polynomials with practically high accuracy.
Content from these authors
© The Japan Society of Mechanical Engineers
Previous article Next article
feedback
Top